# SDR SWAA2022030966168

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 34,566 hours, 20,818 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR; LWR GATE INNER COVER AFT SUPT BRKT CRACKED. / REPLACED AFT SERVICE DOOR PAN ASSY WHICH INCLUDE THE CRACKED BRACKET IAW B737 SRM 51-40-02. A TAG:WN877.
